Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 135

All articles in this issue are freely accessible.

Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I
Charles Irwin Goldstein.
Trans. Amer. Math. Soc. 135 (1969), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234140
Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory
Charles Irwin Goldstein.
Trans. Amer. Math. Soc. 135 (1969), 33-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234141
Local triviality of Hurewicz fiber maps
Soon-kyu Kim.
Trans. Amer. Math. Soc. 135 (1969), 51-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233357
On the regularity of generalized convex functions
J. H. B. Kemperman.
Trans. Amer. Math. Soc. 135 (1969), 69-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265531
Quasiconformal structures and the metrization of $2$-manifolds
Raymond J. Cannon.
Trans. Amer. Math. Soc. 135 (1969), 95-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232932
$L$-subalgebras of $M(G)$
Joseph L. Taylor.
Trans. Amer. Math. Soc. 135 (1969), 105-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233149
The first hitting distribution of a sphere for symmetric stable processes
Sidney C. Port.
Trans. Amer. Math. Soc. 135 (1969), 115-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233426
On algebras of finite representation type
Spencer E. Dickson.
Trans. Amer. Math. Soc. 135 (1969), 127-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237558
Complex-valued stable measures and their domains of attraction
Ludwig Arnold and Johannes Michalicek.
Trans. Amer. Math. Soc. 135 (1969), 143-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237746
The Poincaré-Bendixson theorem for the Klein bottle
Nelson G. Markley.
Trans. Amer. Math. Soc. 135 (1969), 159-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234442
The uniqueness of Hermite series under Poisson-Abel summability
Lawrence S. Kroll.
Trans. Amer. Math. Soc. 135 (1969), 167-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233145
A characterization of the Riesz space of measurable functions
J. J. Masterson.
Trans. Amer. Math. Soc. 135 (1969), 193-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233177
An extension of Kakutani’s theorem on infinite product measures to the tensor product of semifinite $w^{∗} $-algebras
Donald Bures.
Trans. Amer. Math. Soc. 135 (1969), 199-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236719
Symmetries of links
W. C. Whitten.
Trans. Amer. Math. Soc. 135 (1969), 213-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242146
Invariant measures and Radon-Nikodym derivatives
Dorothy Maharam.
Trans. Amer. Math. Soc. 135 (1969), 223-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232914
On the degrees of index sets. II
C. E. M. Yates.
Trans. Amer. Math. Soc. 135 (1969), 249-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241295
Dependence in rings. II. The dependence number
P. M. Cohn.
Trans. Amer. Math. Soc. 135 (1969), 267-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279122
Some inequalities concerning functions of exponential type
Q. I. Rahman.
Trans. Amer. Math. Soc. 135 (1969), 281-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232937
Functions of exponential type
Q. I. Rahman.
Trans. Amer. Math. Soc. 135 (1969), 295-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232938
Basic representations of arbitrary semigroups
D. B. McAlister.
Trans. Amer. Math. Soc. 135 (1969), 311-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258988
On the functional equations involving nonlinear generalized $P$-compact operators
W. V. Petryshyn and T. S. Tucker.
Trans. Amer. Math. Soc. 135 (1969), 343-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247539
Noether-Lasker decomposition of coherent analytic subsheaves
Yum-tong Siu.
Trans. Amer. Math. Soc. 135 (1969), 375-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234019
A spectral theory for inner functions
Malcolm J. Sherman.
Trans. Amer. Math. Soc. 135 (1969), 387-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236743
On the existence of good stationary strategies
William D. Sudderth.
Trans. Amer. Math. Soc. 135 (1969), 399-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233595
Derivations and automorphisms of $L^{1}(0,1)$
Herbert Kamowitz and Stephen Scheinberg.
Trans. Amer. Math. Soc. 135 (1969), 415-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233210
Convex and starlike univalent functions
S. D. Bernardi.
Trans. Amer. Math. Soc. 135 (1969), 429-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232920
On the zeta function of biprojective complete intersections
Jacob Barshay.
Trans. Amer. Math. Soc. 135 (1969), 447-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232772
On the set of subsequential limit points of successive approximations.
J. B. Diaz and F. T. Metcalf.
Trans. Amer. Math. Soc. 135 (1969), 459-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234327
Disconjugacy of complex differential systems and equations
David London and Binyamin Schwarz.
Trans. Amer. Math. Soc. 135 (1969), 487-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237875
Harmonic functions on Hermitian hyperbolic space
Adam Korányi.
Trans. Amer. Math. Soc. 135 (1969), 507-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277747
Free $Σ$-structures
G. Grätzer.
Trans. Amer. Math. Soc. 135 (1969), 517-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232724